# SDR BAGA2024061300001

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N219B
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55189
- Aircraft time: 3,944 hours, 1,684 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OIL SMELL ON TAKEOFF, STRONG SMELL OF JET ENGINE OIL THROUGH CONDITIONED AIR VENTS WHEN TAKEOFF THRUST WAS SET RIGHT ENG OIL QUANTITY 22.6 IN CHS, 22.3 FIVE MINUTES AFTER ENGINE SHUTDOWN IN CAK FLIGHT TIME 1+33.
